# SDR SWIA202409250867

- Difficulty date: July 16, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PRESSURE FLOOR SILL HAS MULTIPLE AREAS OF CORROSION BETWEEN FS409.00+128 AND FS559.0 AS MARKED     (C-CHECK RO 9/24/2024)    REPAIRED 3EA SILL PANEL BLENDS AND 2EA SILL ANGLE BLENDS BETWEEN FS409.00+128 AND FS559.0 IN LIMITS REF REO 601R-53-41-666 REV. -C DATED 2012-11-06. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1003-SKY.
